# SDR QXEA2015031600117

- Difficulty date: March 9, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 32,454 hours, 33,697 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER REPAIR ANGLE ON THE OTBD CLOSING RIB ON L/E PANEL 611AR CRACKED.  REMOVED UPPER REPAIR ANGLE ON THE OTBD CLOSING RIG ON L/E PANEL 611AR REF SRM 51-42-05. INSTALLED NEW UPPER REPAIR ANGLE ON OTBD CLOSING RIB ON L/E PANEL 611AR REF SRM 57-40-00 REPAIR-07, STEP 7A, 7 THRU 10.  FABRICATED NEW REPAIR ANGLE FOR UPPER SIDE OF OTBD CLOSING RIB ON L/E PANEL 611AR, WITH 2024T-3.050, PO:TX-2101/1, REF SRM 57-40-00, REPAIR 07 STEP 7B, 3.  APPLIED ALODINE AND EPOXY PRIMER 70 NEW REPAIR ANGLE REF SRM 51-25-10 AND 51-21-00.
